# SDR 2025FA0000070

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Aircraft: N420KV
- Make and model: Lear 60LEAR
- Aircraft serial: 60197
- Aircraft time: 8,104 hours, 4,871 cycles
- Engine: Pwa PW305A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING KLBE, THE CAPTAIN OF N420KV REPORTED THE NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH WHEN THE GEAR WAS RETRACTED. THE CAPTAIN CYCLED THE GEAR AND THE LIGHT REMAINED ON. THE CAPTAIN ELECTED TO DIVERT INTO KPIT. ON DECENT INTO KPIT, THE LIGHT EXTINGUISHED. NO MAINTENANCE WAS AVAILABLE TO ADDRESS THE ISSUE, THE AIRCRAFT WAS REPOSITIONED INTO KMMU WHERE MAINTENANCE WAS AVAILABLE TO JACK THE AIRCRAFT AND SWING THE GEAR. THE AIRCRAFT DEPARTED AND THE GEAR CYCLED NORMALLY. AFTER ARRIVING AT KMMU, THE MAINTENANCE FACILITY DID NOT HAVE JACK PADS FOR A LEARJET. THEY DID LOOK INTO THE NOSE WHEEL WELL FOR ANYTHING OUT OF PLACE OR DAMAGED, NO DISCREPANCIES NOTED. THE GEAR WAS ALSO LUBED/SPRAYED.  WHILE IN KLBE, THE AIRCRAFT WAS LEFT ON THE RAMP IN EXTREME COLD. IT WAS DECIDED THE COLD WEATHER EFFECTED THE FUNCTION OF THE NOSE GEAR DOOR UNSAFE LIGHT AS THE INDICATION WAS NORMAL AFTER THE TEMPS INCREASED AND THE THREE NORMAL RETRACT/EXTENSIONS COMPLETED SINCE THE INITIAL ENCOUNTER.
